# SDR UPS97224562

- Difficulty date: September 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19533
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 664-682
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CORROSION (C53-100-01.00-4) EXTERNAL SKIN PILLOWED WITH DISHED RIVET HEADS AND LIGHTNING STRIKE STR 19R STA 664 TO 682 WL 199.  REMOVED CORROSION ON SKIN, FOUND TO BE OUT OF LIMITS PER SRM 53-30-01.  LIGHTNING STRIKE FOUND TO BE OUT OF LIMITS PER SRM 53-30-01.  REPAIRED AREAS PER SRM 53-30-3.
